# SDR CA040330004

- Difficulty date: March 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Part time: 11,575 hours, 11,277 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SUSTAINED AN LPT BLADE FAILURE DUE TO CREEP OF THE LP BLADES. DEBRIS FROM FAILURE OF THE LPT BLADES RESULTED IN EXTENSIVE DOWNSTREAM DAMAGE TO THE PT SECTION.  RESIDUAL VIBRATIONS RESULTING FROM THE LPT BLADE FAILURE CAUSED A NUMBER OF TUBES IN THE REAR PORTION OF ENGINE TO FRACTURE. 1 OF TUBES WHICH FRACTURED WAS NR 6&7 BEARING OIL PRESSURE SUPPLY TRANSFER TUBE. FRACTURE OF THIS TUBE RESULTED IN OVRBOARD OIL LEAK & REPORTED LOW OIL PRESSURE INDICATIONS. INFLT SHUTDOWN HAD OCCURRED DUE TO A LOW OIL PRESSURE IND. THESE BLADES WERE INSTALLED NEW DURING 2000 OVERHAUL & HAVE ACCUMULATED 5049.1 HOURS & 6022 CYCLES OF OPERATION SINCE.  TURBOMACHINE RESTORED TO SERVICE. RGB MODULE WAS BORESCOPE INSPECTED.
